Thursday, June 20, 2013
So, I started taking on 6/8 and am so so on my opinion of it.
Ramped up feeling
Food doesn't taste as good
Harder to sleep
Nausea for a few minutes three times
Does suppress appetite
Weight lost 8 pounds
This stuff really does suppress one's appetite. My concern at the moment is to make sure I keep eating at least 1200 calories a day so my body doesn't go into starvation mode when I'm done taking these. It would be easy to not eat at all. I think this is what the folks who lose 42 pounds in 2 months probably did.
I'm happy that these are for the short term only. They have kick started a decent exercise program for me. If I stopped now, I'd feel they were successful. I will probably try and keep taking these up to three months total if they keep on working and then call it good. The effects could wear off before then. I say this too because I have read some people don't get the same effect if they try to use the drug again later so might as well take advantage of the positive if this is a one shot deal.
Perhaps not taking them everyday would change this. I actually don't even take 1/2 a pill everyday as they are pretty potent and I feel the effects the next day too.
So, nothing scarey has happened to me, no mood swings etc. not trying to starve myself because I can, but overall they make me feel not so great but this is a mixed feeling as I also feel great because of getting more exercise and not having to carry around the extra weight. This isn't something I could imagine becoming addicted to unless fast weight loss was an overwhelming desire.
So, that's my mini report.